# SDR SWAA2024052073066

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM HOLE STA 986.5 LBL 45'<[01] ACCOMPLISHED REAPAIR AT MAIN CABIN AFT WET AREA FLOOR BEAM STA 986.5 AT LBL 45' REF SRM 53-70-51-2R-6; ALTERNATIVE 4;[02] PERFORMED SME INSPECTION OF REPAIR PASSED.;[03] LATE ENTRY: ACCOMPLISHED REPAIR AT MAIN CABIN AFT WET AREA FLOOR BEAM STA 986.5 AT LBL 45' REF SRM 53-70-51-2R-6; ALTERNATIVE 4. WORK WAS FINALIZED OM 14-APR-2024;[04] LATE ENTRY: VERIFIED REPAIR; WORK COMPLETED AT 14-APR-2024
